# SDR COMA0760260

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 19,316 hours, 16,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 60034017595
- Condition: Corroded
- Location: Fs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM CORRODED.  REPAIRED CROSSBEAM IAW REO 601R-53-21-069.
